# SDR ASAA2015110313617

- Difficulty date: November 3, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 26,057 hours, 7,787 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 1458
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 74,377 hours, 36,330 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES AFTER MASTER CAUTION RECALL.  EXTINGUSHES WITH MASTER CAUTION RESET, ACFT GROUNDED.  BITE CHECK OF NR 1 PACK/ZONE TEMP CONTROLLER, M 1442, FAULTS TCV THIS PACK.  REPLACED LT PACK TCV, V 139. INSTALLATION TEST PASSES. NO LEAKS NOTED, REF AMM 21-51-10/401.
